Question 4 1 out of 1 points A 4 year old child is brought to the emergency

Question 4 1 out of 1 points a 4 year old child is

This preview shows page 2 - 4 out of 10 pages.

Question 41 out of 1 pointsA 4-year-old child is brought to the emergency department by her mother. The mother reports that the child has been vomiting, and the nurse notes that the child's face is flushed and she is diaphoretic. The mother thinks that the child may have swallowed carbachol drops. A diagnosis of cholinergic poisoning is made. Which of the following drugs would be administered? Question 51 out of 1 pointsA 59-year-old woman has presented to a clinic requesting a prescription for lorazepam (Ativan) in order to treat her recurrent anxiety. Her care provider, however, believes that a selective serotonin reuptake inhibitor (SSRI) would be more appropriate. What advantage do SSRIs have over benzodiazepines in the treatment of anxiety? Question 61 out of 1 pointsA nurse is caring for a patient who has been admitted with acute cocaine
Image of page 2
intoxication. Which of the following vital signs would the nurse expect to find initially when assessing the patient? Question 71 out of 1 pointsA 39-year-old patient who is having trouble sleeping is beginning drug treatment with zaleplon (Sonata). The nurse will be sure to ask the patient if sheis taking
Image of page 3
Image of page 4

You've reached the end of your free preview.

Want to read all 10 pages?

  • Fall '13
  • Pharmacology, Morphine, Benzodiazepine, Phenytoin

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture